# SDR 2021FA0000033

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: General aviation
- Aircraft: N6305X
- Make and model: Cessna 340A
- Aircraft serial: A3400511
- Aircraft time: 7,000 hours
- Engine: Cont TSIO520NB
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 7,000 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INNER GEAR DOOR BELLCRANK IDLER HAD BROKEN IN TWO PIECES. CUSTOMER BOUGHT A NEW PART WITH HIM TO INSTALL. BREAKAGE LOOKED CLEAN WITH NO CORROSION AT THE BREAKAGE SURFACE. IN CONVERSATION WITH CUSTOMER, WE HAD THE LEFT SIDE REMOVED AND CHECKED IT IN SAME AREA WITH CERTIFIED NDT TEST WITH MAGNAFLUX PROCEDURE AND FOUND MULTIPLE SMALL CRACKS. BOTH SIDES SHOW TOOLING MARKS FROM MANUFACTURE IN CRACK AREAS.
